"Herbal" does not mean "innocuous": 10 Cases of Severe Hepatotoxicity Associated with Dietary Supplements from Herbalife (R) Products

Schoepfer, AM; Engel, A; Fattinger, K; Marbet, UA; Criblez, D; Reichen, J; Zimmermann, A; Oneta, CM (2007). "Herbal" does not mean "innocuous": 10 Cases of Severe Hepatotoxicity Associated with Dietary Supplements from Herbalife (R) Products. Journal of hepatology, 47(4), pp. 521-526. Amsterdam: Elsevier 10.1016/j.jhep.2007.06.014

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Gastro-intestinal, Liver and Lung Disorders (DMLL) > Clinic of Visceral Surgery and Medicine > Gastroenterology
04 Faculty of Medicine > Department of General Internal Medicine (DAIM) > Clinic of General Internal Medicine > Centre of Competence for General Internal Medicine
04 Faculty of Medicine > Department of Gastro-intestinal, Liver and Lung Disorders (DMLL) > Clinic of Visceral Surgery and Medicine > Hepatology
04 Faculty of Medicine > Service Sector > Institute of Pathology

UniBE Contributor:

Schöpfer, Alain; Fattinger, Karin; Reichen, Jürg and Zimmermann, Arthur

ISSN:

0168-8278

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:54

Last Modified:

08 Jun 2016 10:42

Publisher DOI:

10.1016/j.jhep.2007.06.014

PubMed ID:

17692989

Web of Science ID:

000250025200015

URI:

https://boris.unibe.ch/id/eprint/22813 (FactScience: 37176)

Actions (login required)

Edit item Edit item
Provide Feedback